# SDR AALA201905239022

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 52,358 hours, 6,221 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Peeling
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER TOP RIGHT HAND SURFACE CONDUCTIVE FRAME LOWER CORNER PEELING. REPAIRED CONDUCTIVE FRAME PER AARD 55-40-00-1.
